# SDR SWIA200617492

- Difficulty date: November 4, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 8,415 hours, 7,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 APPROX LBL 10 HAS UPPER BEAM FLANGE CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS IAW REO 601R-53-11-138.
